# SDR DALA1112699006

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 49,295 hours, 36,302 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT PERSONNEL STATED THAT RIGHT AFT LAVATORY SMOKE DETECTOR WENT OFF.  SMELL APPEARED TO BE COMING FROM HOT WATER HEATER.  MAINTENANCE INSPECTED HEATER.  NO EVIDENCE OF OVERHEAT.  AIRCRAFT IS OKAY FOR SERVICE.
